Have you come across this reaction to Vaser Lipo?

Hi there, just wondering if you’ve come across this type of reaction to Vader Lipo before? Lumps n bumps starts 1-2 weeks after op, at week 4 I had cortisone injected with no improvement. Week 6 I had my plasma injected. I’m at week 8 now am no major changes. Due to have more plasma in 2 weeks. Dr has assured me he’ll get it fixed and I have condense in that, however keen to get your thoughts on why this may have occurred, anything else I should consider getting done.

September 20th, 2018 Australia

  • Answer
     Gavin Sandercoe

    Gavin Sandercoe

    30 answers

    Plastic Surgeon
    New South Wales, Australia

    It looks like you have a combination of skin deflation, pigmentation, and uneven settling. I've not seen this before. That amount of deflation leads my to think that you would have been better with an abdominoplasty. Good luck.